BibTeX record journals/sLogica/Karpenko89

download as .bib file

@article{DBLP:journals/sLogica/Karpenko89,
  author    = {Alexander S. Karpenko},
  title     = {Characterization of prime numbers in {\L}ukasiewicz's logical matrix},
  journal   = {Stud Logica},
  volume    = {48},
  number    = {4},
  pages     = {465--478},
  year      = {1989},
  url       = {https://doi.org/10.1007/BF00370201},
  doi       = {10.1007/BF00370201},
  timestamp = {Tue, 01 Sep 2020 13:10:33 +0200},
  biburl    = {https://dblp.org/rec/journals/sLogica/Karpenko89.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics